# SDR DALA2017102407800

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CARD 2021-2084 FOR SEAT TRACK GOUGED AT STA 1324-1326 RBL25. DEPTH .026", WIDTH 1.0", LENGTH 2.4". FOUND TO BE OUT OF  LIMITS. SEAT TRACK NEEDS TO BE REPAIRED. REMOVED DAMAGED SECTION OF SEAT TRACK AT STA 1320-1350 RBL 25, IAW SRM 53-00-50. FABRICATED AND INSTALLED REPAIR PARTS AND NEW SECTION OF SEAT TRACK IAW SRM 53-00-52 REPAIR 1.
